Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




31 Publications

2020 | Journal Article | IST-REx-ID: 6358   OA
E. A. Carlen and J. Maas, “Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems,” Journal of Statistical Physics, vol. 178, no. 2, pp. 319–378, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388   OA
M. Gerencser, “Nondivergence form quasilinear heat equations driven by space-time white noise,” Annales de l’Institut Henri Poincaré C, Analyse non linéaire.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509   OA
H. Zhang, “From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture,” Advances in Mathematics.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573   OA
P. Gladbach, E. Kopfer, J. Maas, and L. Portinale, “Homogenisation of one-dimensional discrete optimal transport,” Journal des Mathematiques Pures et Appliquees.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 319   OA
M. Gerencser and M. Hairer, “Singular SPDEs in domains with boundaries,” Probability Theory and Related Fields, vol. 173, no. 3–4, pp. 697–758, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 73   OA
M. Erbar, J. Maas, and M. Wirth, “On the geometry of geodesics in discrete optimal transport,” Calculus of Variations and Partial Differential Equations, vol. 58, no. 1, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028   OA
M. Gerencser and M. Hairer, “A solution theory for quasilinear singular SPDEs,” Communications on Pure and Applied Mathematics, vol. 72, no. 9, pp. 1983–2005, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232   OA
M. Gerencser, “Boundary regularity of stochastic PDEs,” Annals of Probability, vol. 47, no. 2, pp. 804–834, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301   OA
M. Gerencser and I. Gyöngy, “A Feynman–Kac formula for stochastic Dirichlet problems,” Stochastic Processes and their Applications, vol. 129, no. 3, pp. 995–1012, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65
K. Dareiotis, M. Gerencser, and B. Gess, “Entropy solutions for stochastic porous media equations,” Journal of Differential Equations, vol. 266, no. 6, pp. 3732–3763, 2019.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed